RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 2, Pages 284–287 (Mi dan24498)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Extension of the structural formula for convex univalent functions to a multiply connected circular region

Yu. D. Maksimov

Petropavlovsk-Kamchatsky Pedagogical Institute

Full text: PDF file (336 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 27.06.1960

Citation: Yu. D. Maksimov, “Extension of the structural formula for convex univalent functions to a multiply connected circular region”, Dokl. Akad. Nauk SSSR, 136:2 (1961), 284–287

Citation in format AMSBIB
\Bibitem{Mak61}
\by Yu.~D.~Maksimov
\paper Extension of the structural formula for convex univalent functions to a multiply connected circular region
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 2
\pages 284--287
\mathnet{http://mi.mathnet.ru/dan24498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0117340}
\zmath{https://zbmath.org/?q=an:0156.30101}


Linking options:
  • http://mi.mathnet.ru/eng/dan24498
  • http://mi.mathnet.ru/eng/dan/v136/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. G. Avkhadiev, L. A. Aksent'ev, “The main results on sufficient cjnditions for an analytic function to be schlicht”, Russian Math. Surveys, 30:4 (1975), 1–63  mathnet  crossref  mathscinet  zmath
    2. A. S. Sorokin, “Structural formulae for some classes of analytic functions in a finitely connected domain”, Sb. Math., 188:12 (1997), 1833–1860  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019